Hi Im sandy age 54. I'm on warfarin and feel cold since been on it, is this normal?Is it normal to feel cold when your on warfarin ? started on it sep 2010 stoped jan 2011 back on it april 2011 still feel cold dose anyone have an answer please .
Temperature change in any area of the body is a serious side effect of this medication , if experienced one must seek medical attention ASAP.
List of possible side effects for future reference:
All the best.
As Maso mentioned, it can be a serious side effect of the warfarin so best to discuss with the doctor. My sister is on warfarin (coumadin) and is cold all the time. Wears long sleeves even in the summer and we live in the south. Not sure whether this is from the thinned blood or not but I suspect it is. I think the serious side effect has to do with a particular spot anywhere in the body suggesting a blood clot but I'm not a doctor so best to discuss with an expert.
This absolutely happened to me. I was so uncomfortabley cold after i went on warfarin. I mean, it thins your blood, so common sense would think that if your blood is thinner, you are colder. I got an electric blanket and took like 10 hot showers a day. It IS a real things, however, many of my coumadin lab nurses said they had never heard of that. I had my stroke at 41 in August (i am 45 now) & the cold feeling has finally gone away. Just bundle up (layer )and get an electric blanket & a heating pad. Hope you get warmer. I hate being cold!
- Warfarin Information for Consumers
- Warfarin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Warfarin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 29 Mar 2013 • 2 answers
Updated 3 Feb 2017 • 17 answers
Updated 30 Jan 2019 • 16 answers
Updated 4 May 2019 • 13 answers
Updated 8 Apr 2019 • 2 answers